Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Pain in abdomen, tingling feet, bloated stomach. Cause and cure?

Hi, I am a 28year old male, reasonably fit, though I used to smoke a little and drink a little whilst studying at University. I have a few symptoms that seem to reoccur every now and then. Pain in abdomen; tingling feet (like there is lack of blood or nerve stimulation); a weird gushing/movement of fluid that only lasts a second just below above my belly button. I have experienced this for over a year now and it has just got worse and worse. I had a ultra sound which found nothing, and Doc thought I may have a stomach ulcer, and prescribed a proton pump inhibiting drug but nothing seems to have worked. He then sent me to the cardiologist for a Ultra Sound of the Heart ( echocardiogram ) and nothing was found, everything was normal. The cardiologist ruled out Marfans syndrome. My stomach below the belly button is bloated most of the time, and I constantly feel the fluid rushing sensation almost like blood moving in my aorta. My toes tingle for an hour or so most days. Any ideas?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hello. Stomach bloated and paresthesias in the hands are common symptoms in people who suffer from anxiety, stress. Perhaps that's your diagnosis.
Are you suffering stress at work or personal life?. Visit your doctor, who will examine
and may prescribe, if the believe it's anxiety, anxiolytic drug to take a short period of time
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor